MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0700
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "iabp not triggering properly in auto pilot and would not trigger properly in operator mode in 1:1".Additional information states that the patient was not harmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint for iabp "not triggering in auto pilot and not working in 1:1 in operator mode" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.

Brand Name
AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19320831
Report Number3010532612-2024-00357
Device Sequence Number7592630
Product Code DSP
UDI-Device Identifier30801902084966
UDI-Public30801902084966
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown